Travaux de D. Anosov et S. Smale sur les difféomorphismes
Séminaire Bourbaki : vol. 1968/69, exposés 347-363, Séminaire Bourbaki, no. 11 (1971), Exposé no. 348, p. 23-35
@incollection{SB_1968-1969__11__23_0,
     author = {Godbillon, Claude},
     title = {Travaux de D. Anosov et S. Smale sur les diff\'eomorphismes},
     booktitle = {S\'eminaire Bourbaki : vol. 1968/69, expos\'es 347-363},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {11},
     year = {1971},
     note = {talk:348},
     pages = {23-35},
     zbl = {0208.25704},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1968-1969__11__23_0}
}
Godbillon, Claude. Travaux de D. Anosov et S. Smale sur les difféomorphismes, dans Séminaire Bourbaki : vol. 1968/69, exposés 347-363, Séminaire Bourbaki, no. 11 (1971), Exposé no. 348, pp. 23-35. http://www.numdam.org/item/SB_1968-1969__11__23_0/

[1] A. Andronov et L. Pontrjagin - Systèmes grossiers. Dokl. Akad. Nauk. SSSR, 14 (1937), p. 247-251. | JFM 63.0728.01

[2] D.V. Anosov - Geodesic flows on compact manifolds of negative curvature. A paraître dans Proc. Steklov Math. Inst. (en russe : Trudy Mat. Inst. Steklov, 90 (1967)). | MR 224110 | Zbl 0176.19101

[3] D.V. Anosov et Y. Sinai - Systèmes différentiels ergodiques. Uspehi Mat. Nauk., 22 (1967), p. 107-172. | MR 224771 | Zbl 0177.42002

[4] A. Avez - Anosov diffeomorphisms. A paraître. | Zbl 0203.26101

[5] E. Coddington et N. Levinson - Theory of ordinary differential equations. Mac Graw Hill, New York, 1955. | MR 69338 | Zbl 0064.33002

[6] I. Kupka - Contribution à la théorie des champs génériques. Cont. to diff. equ., 2 (1963), p. 457-484. | MR 165536 | Zbl 0149.41002

[7] M. Peixoto - Structural stability on two dimensional manifolds. Topology, 1 (1962), p. 101-120. | MR 142859 | Zbl 0107.07103

[8] C. Pugh - An improved closing lemma and a general density theorem. Amer. J. Math., 89 (1967), p. 1010-1021. | MR 226670 | Zbl 0167.21804

[9] H. Rosenberg - Foliations by planes. Topology, 6 (1967). | MR 228011 | Zbl 0157.30504

[10] S. Smale - Morse inequalities for a dynamical system. Bull. Amer. Math. Soc., 66 (1960), p. 43-49. | MR 117745 | Zbl 0100.29701

[11] S. Smale - Stable manifolds for differential equations and diffeomorphisms. Ann. Scuola Norm. Sup. Pisa, 17 (1963), p. 97-116. | Numdam | MR 165537 | Zbl 0113.29702

[12] S. Smale - Diffeomorphisms with many periodic points. Differential and combinatorial topology. Princeton University Press, 1965. | MR 182020 | Zbl 0142.41103

[13] S. Smale - Structurally stable systems are not dense. Amer. J. Math.,88 (1966), p. 491-496. | MR 196725 | Zbl 0149.20001

[14] S. Smale - Differential dynamical systems. Bull. Amer. Math. Soc., 73 (1967), p. 747-817. | MR 228014 | Zbl 0202.55202

[15] R. Thom - Sur une partition en cellules associée à une fonction sur une variété. C. R. Acad. Sc. Paris, 228 (1949), p. 973-975. | MR 29160 | Zbl 0034.20802